MathSciNet Relay Station
MathSciNet bibliographic data
MR2224938 (2007a:47002) 47A10 (47A11 47A53)
Amouch, M.; Zguitti, H. On the equivalence of Browder's and generalized Browder's theorem. Glasg. Math. J. 48 (2006), no. 1, 179–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement